# SDR SWAA2021071536143

- Difficulty date: April 3, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS AT FCB ON AFT BULKHEAD PANEL SUPPORT ANGLE BS500D S-24L TO S-26L WL159 / DAMAGE FOUND ON FCB AFT BULKHEAD SUPPORT ANGLE BS-500D S-24L-S-26L WL 159 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9C LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-06-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 143A9481
